Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On the summability of certain orthogonal developments of nonlinear functionals


Authors: R. H. Cameron and C. Hatfield Jr.
Journal: Bull. Amer. Math. Soc. 55 (1949), 130-145
DOI: https://doi.org/10.1090/S0002-9904-1949-09186-3
MathSciNet review: 0028534
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1949-09186-3